| Model Number |
TIGHTROPE ABS BUTTON ROUND 14MM CONCAVE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery during the passage of the graft into the femoral canal, the suture from the tightrope ii rt implant ar-1588rt-2j tore.It was necessary to re-suture the graft and use other implants (including those in the tibial canal).Everything was performed according to the technique.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.Update 17-feb-2026.It was further reported that all three devices tore and will be returned.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.